# SDR MALA000354

- Difficulty date: May 27, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 3160 · Central Display
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOCOARSEN WOULD NOT ARM ON TAKEOFF.  MAINTENANCE RELAMPED AUTOCOARSEN ARMED LIGHT.
